# SDR UALA2008120906801

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 25,017 hours, 10,873 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXIT LIGHTS WILL NOT ILLUMINATE AND RT EPSU FAILED BITE TEST.  FOUND EMERGENCY LIGHT WIRE PINCH UNDER SEAT TRACK ROW 10 LEFT.  REMOVED WIRE AND REPAIRED DAMAGE WIRE, OPERATIONAL CHECKS OF LEFT AND RIGHT OVERWING LIGHTS CHECKS OK, ALSO NO FURTHER FAULTS AT FLAP PANEL.  CHECKED SEAT FOR SECURITY AND OP-CHECK.  CHECKED WIRE REPAIR AND OP CHECKS OF LEFT AND RIGHT OVERWING LIGHTS.
